# SDR WX0A2023091431841

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 50,512 hours, 32,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: W74515
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE MISSING VOLUME KNOB. / REMOVED AND REPLACED FWD MEGA PHONE IAW LOPA."
